MathSciNet Relay Station
MathSciNet bibliographic data
MR200722 (34 #610) 47.30
Foiaş, C.; Mlak, W. The extended spectrum of completely non-unitary contractions and the spectral mapping theorem. Studia Math. 26 1966 239–245.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement